# SDR USAA2012042600011

- Difficulty date: April 5, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CORROSION ON LOWER SPLICE PLATE AT BS 789, S24R.  REPAIRED LOWER SPLICE PLATE AT BS 789, S24R IAW B737 SRM 51-70-13-0G, FIG 1.
